# SDR 96FDEA01374

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 651634031
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0690 AND 019, CORROSION ON SHEAR TIE AT BS 990  BETWEEN STR 29 TO 30L.  *S/D*  REPAIRED SHEAR TIE AT BS 990 BETWEEN STRINGER 29 LEFT AND 30 LEFT AS PER FEDEX SRM 51-30-2.
